Corrigendum to "On the spectrum of p-hyponormal operators"

Duggal Bhagwati Prashad and Chō Muneo and Huruya Tadasi: Corrigendum to "On the spectrum of p-hyponormal operators". In: Acta scientiarum mathematicarum, (64) 3-4. pp. 741-742. (1998)

[thumbnail of math_064_numb_003_004_741-742.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (998kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 741-742
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 742. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:45

Actions (login required)

View Item View Item